1 doctor weighed in:

Started doxycycline mono 100mg on friday. On sunday and tuesday blood in stool and red feces. Also headache since sat. Is this a side effect?

1 doctor weighed in
Dr. Uzma Chaudhry
Internal Medicine

In brief: Go to your Dr., ASAP

You should definitely make an appointment and see your doctor for this.
If it persists or you are loosing a lot of blood, go to the er or see your doctor asap. Headache could be from blood loss. You may need a colonoscopy for blood in stool, which is a sign of colon cancer or polyps. This is not a side effect of doxycycline. Get it checked asap.

In brief: Go to your Dr., ASAP

You should definitely make an appointment and see your doctor for this.
If it persists or you are loosing a lot of blood, go to the er or see your doctor asap. Headache could be from blood loss. You may need a colonoscopy for blood in stool, which is a sign of colon cancer or polyps. This is not a side effect of doxycycline. Get it checked asap.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available